Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 2; Page(s) 87 To 106.

Refining Jensen’ s Integral Inequality for Divisions of Measurable Space

Author(s):  Dragomir Silvestru Sever*
* Mathematics, College of Engineering and Science Professor of Mathematics Victoria University, Melbourne City, MC 8001, Australia
In this paper we establish a refinement and some reverses for Jensen’ s inequality for the general Lebesgue integral on divisions of measurable space. Applications for discrete inequalities and weighted means of positive numbers are also given. Some examples related to Hermite-Hadamard inequality for convex functions are provided as well.
Keyword(s): Jensen’s inequality,convex functions,lebesgue integral,weighted means
  • ندارد
  pdf-File tarjomyar Yearly Visit 60
Latest on Blog
Enter SID Blog